# SDR SWAA104013

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 24,119 hours, 14,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS COVER LOOSE AT AFT GALLEY AREA.  REMOVED AND REPLACED COVER PER MM.
